Biblioteca de la Universidad Complutense de Madrid

Canonical covers and dimension of Z-sets in the Hilbert cube


Cuchillo Ibáñez, Eduardo y Morón, Manuel A. (2008) Canonical covers and dimension of Z-sets in the Hilbert cube. Proceedings of the American Mathematical Society, 136 (10). pp. 3709-3716. ISSN 0002-9939

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial:


In this paper we characterize the finite dimensionality of a compact Z-set in the Hilbert cube in terms of the existence of a particular canonical cover in its complement.

Tipo de documento:Artículo
Palabras clave:C0-coarse geometry; compact Z-set; canonical cover; nerve of a cover; covering dimension
Materias:Ciencias > Matemáticas > Topología
Código ID:15199

M. Alonso-Morón and A. González Gómez, The Hausdorff metric and classifications of compacta, Bull. London Math. Soc. 38 (2006), 314–322. MR2215924 (2006m:54019)

S. Antonyan, A short proof that hyperspaces of Peano continua are absolute retracts, Proc. Amer. Math. Soc. 129 (2001), 2187–2189. MR1825932 (2002c:54004)

T.A. Chapman, Lectures on Hilbert Cube Manifolds, Amer. Math. Soc., Providence, RI, 1976. MR0423357 (54:11336)

E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M.A. Morón, C0-coarse geometry of complements of Z-sets in the Hilbert cube, Transactions A.M.S. (to appear).

J. Dugundji, An extension of Tietze’s theorem, Pacific Journ. Math. 1 (1951), 353–367. MR0044116 (13:373c)

R. Engelking, Theory of Dimensions Finite and Infinite, Heldermann Verlag, Lemgo, 1995. MR1363947 (97j:54033)

S.-T. Hu, Theory of retracts, Wayne State University Press, Detroit, MI, 1965. MR0181977 (31:6202)

W. Hurewicz and H. Wallman, Dimension Theory, Princeton University Press, Princeton, NJ, 1941. MR0006493 (3:312b)

N. Kroonenberg, Characterization of finite-dimensional Z-sets, Proc. Amer. Math. Soc. 43 (1974), 421–427. MR0334221 (48:12540)

J. Roe, Lectures on Coarse Geometry, American Mathematical Society, Providence, RI, 2003. MR2007488 (2004g:53050)

N. Wright, C0 coarse geometry and scalar curvature, J. Funct. Anal. 197 (2003), 469–488. MR1960422 (2003m:58034)

N. Wright, The coarse Baum-Connes conjecture via C0 coarse geometry, J. Funct. Anal. 220 (2005), 265–303. MR2119281 (2006d:58023)

Depositado:11 May 2012 07:34
Última Modificación:06 Feb 2014 10:18

Sólo personal del repositorio: página de control del artículo